# SDR NACA2017022700007

- Difficulty date: February 26, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIVETS ON BS 1016 BULKHEAD WEB BETWEEN STRINGERS 5 - 7L.  REPAIRED IAW SRM 113 53-10-4, FIGURE 15.
